Bulletin of the American Mathematical Society

A nilpotent Lie algebra with nilpotent automorphism group

Joan L. Dyer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 76, Number 1 (1970), 52-56.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183531386

Mathematical Reviews number (MathSciNet)
MR0249544

Zentralblatt MATH identifier
0198.05402

Subjects
Primary: 2250 2280
Secondary: 1730 2022

Citation

Dyer, Joan L. A nilpotent Lie algebra with nilpotent automorphism group. Bull. Amer. Math. Soc. 76 (1970), no. 1, 52--56. https://projecteuclid.org/euclid.bams/1183531386


Export citation

References

  • 1. D. B. A. Epstein and M. Shub, Expanding endomorphisms of flat manifolds, Topology 7 (1968), 139-141. MR 37 #3580.
  • 2. N. Jacobson, Lie algebras, Interscience, New York, 1962. MR 26 #1345.
  • 3. A. W. Knapp and E. M. Stein, Singular integrals and the principal theory (to appear).
  • 4. E. Kolchin, On certain concepts in the theory of algebraic matric groups, Ann. of Math. (2) 49 (1948), 774-789. MR 10, 232.
  • 5. A. Koranyi, I. Vagi and G. V. Weiland, Remarks on the Cauchy integral and the conjugate function in a generalized half plane (to appear).
  • 6. W. Magnus, A. Karrass and D. Solitar, Combinatorial group theory. Presentations of groups in terms of generators and relations, Interscience, New York, 1966. MR 34 #7617.